# SDR AU010331

- Difficulty date: April 13, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Part number: S417T40127
- Condition: Failed
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN GENERATORS LOCATED ABOVE SEATS 9LT, 11LT, 13LT, 15LT AND 17LT HAD THE RELEASE PIN LOCATED IN THE SAFETY PIN HOLE.
